How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 43460
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been having problems having a bum since August. I've

Customer Question

I have been having problems having a bum since August. I've been put on several meds and nothing has helped. I was always regular and now only go with either milk of magnesia, correct all or manual help. I hurt all the time, bloated, swelling, pain, gas. I have a uterus that tilts backward, and when I have to manually help, I feel something blocking the bowels and I gently push it out of the way and can go. It is very soar and hurts, I think it's my uterus. My stomach burns all the time and feels like I have icy hot in my intestines and stomach. I have pain in my lower left pelvic area. This has been going on for 4 months and I am tired!
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Did you have any tests done?

Fibroids in uterus a benign tumor can press on the intestine causing constipation.

Other possibility can be diverticular disease causing bowel problem.

Bowel obstruction is also a possibility.

CT scan of the abdomen with contrast is required as part of evaluation.

Besidesthat, sometimes, intestine may not contract well causing this problem.

Also increased pressure in the anal sphincter can cause constipation.

Linactolide is one such medication which helps with chronic constipation.

YOushould follow a high fiber diet.

Stool softeners like Miralax powder should taken daily.

Stimulant laxatives like bisacodyl and senna tablets can be combined with miralax.

A rectal enema ( Fleet's enema) also can be tried.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Expert:  Dr. David replied 1 year ago.

This is Dr. David

you should get your thyroid hormone levels checked. low thyroid hormone levels can cause constipation.

you might need a stool transit study which can check for slow bowel transit times.

you should talk to your doctor about getting a colonoscopy performed.

a colonoscopy can check for bowel inflammation and strictures.

low thyroid hormone levels can cause fatigue

have you had your thyroid hormone levels checked?

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com